# SDR FDEA201012124646

- Difficulty date: December 12, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363730
- Condition: Corroded
- Location: Bs 580-600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK FLANGE STA 580-600, RBL 25.  REMOVED DAMAGED SEAT TRACK SECTION. FABRICATED NEW SECTION USING BAC1520-792, 7178-T6511, DIMS 17' 5.3750", FABRICATED 2 SPLICES USING BAC1503-100122 DIMS 15.1250" AND 14.5",  FABRICATED STRAP USING 7075T6 .250 DIMS 8.5" AND INSTALLED ALL REPAIR PARTS IAW SRM 53-10-5 AND SRM 51-30-2.
